# SDR SWAA118591

- Difficulty date: December 19, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 75,646 hours, 67,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546956
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FLOORBEAM WEB CORRODED BETWEEN BS 420 TO BS 440, STR 17L.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
